Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 221–222 (Mi umn2951)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the spectral decomposition of many-valued absolute retracts

G. M. Nepomnyashchii


Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 262–263

Bibliographic databases:

MSC: 54C55, 54C15, 54B15, 54C25, 54C20, 54E45
Received: 15.01.1981

Citation: G. M. Nepomnyashchii, “On the spectral decomposition of many-valued absolute retracts”, Uspekhi Mat. Nauk, 36:3(219) (1981), 221–222; Russian Math. Surveys, 36:3 (1981), 262–263

Citation in format AMSBIB
\Bibitem{Nep81}
\by G.~M.~Nepomnyashchii
\paper On the spectral decomposition of many-valued absolute retracts
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn2951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622735}
\zmath{https://zbmath.org/?q=an:0478.54013|0495.54010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..262N}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 262--263
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2951
  • http://mi.mathnet.ru/eng/umn/v36/i3/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “On open maps”, Russian Math. Surveys, 37:4 (1982), 111–112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. N. Dranishnikov, “Many-valued absolute retracts and absolute extensors in dimensions 0 and 1”, Russian Math. Surveys, 39:5 (1984), 273–274  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. G. M. Nepomnyashchii, “On many-valued continuous selections”, Russian Math. Surveys, 39:3 (1984), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. L. V. Shirokov, “On some forms of embeddings of topological spaces”, Russian Math. Surveys, 42:2 (1987), 297–298  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:178
    Full text:74
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021